# SDR DXTA2025050603378

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 15,547 hours, 11,911 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL CROSSFEED HARDWARE: CROSSFEEDING LEFT TO RIGHT, BOTH FUEL BOOST L AND R ILLUMINATED ALONG WITH BOTH LO FUEL PRESS L AND R.  CAME OUT OF CROSSFEED AND BOTH LO PRESS L AND R LIGHTS EXTINGUISHED.  BOTH L AND R FUEL BOOST REMAINED ILLUMINATED.  FOLLOWED THE CHECKLIST WHICH CALLS FOR THE FUEL BOOST SWITCH TO GO TO ON AND THEN NORM AND THIS RESOLVED THE ISSUE WITH THE FUEL BOOST LIGHTS.
